# SDR FDEA200908032872

- Difficulty date: August 3, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N851134
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME FOUND WITH TOOLING DAMAGE AT BS 1380, BETWEEN STR 25R AND STR 26R.  REPAIRED IAW EA F-5360-132602.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
